# SDR SWIA200921569

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 12,262 hours, 7,796 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Failed
- Location: Bleed Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 6733 - "R BLEED DUCT" WARNING MESSAGE.  REPLACED BOTH BLEED AIR TEMP SENSORS.
